MathSciNet Relay Station
MathSciNet bibliographic data
MR2977039 33C15 (33C05 65R10)
Shilin, Ilya $SO(2,1)$-invariant double integral transforms and formulas for the Whittaker functions. Math. Balkanica (N.S.) 26 (2012), no. 1-2, 241–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement